MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012530-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Thrombosis (2100); Claudication (2550)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the electronic lot history record (elhr) revealed no non-conformities associated with this lot.There was no reported device malfunction.The reported patient effects of allergic reaction and thrombosis are listed in the absolute pro instructions for use as known patient effects.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the external iliac artery with 100% stenosis.On (b)(6) 2018, the patient presented with intermittent claudication.An 8.0 x 100 mm absolute pro self-expanding stent system was successfully deployed.Post-implantation, the ankle brachial index (abi) became worse.Blood pressure of the ankle and brachial were measured and the computed tomography (ct) revealed acute in-stent occlusion [thrombosis].On (b)(6) 2018, the patient received a follow-up exam and the patient still had claudication.On (b)(6) 2018, a ct was performed on the patient due to symptoms from (b)(6) 2018 follow-up.On (b)(6) 2018, treatment was performed to treat the in-stent thrombosis.The thrombosis in the stent was aspirated and a non-abbott stent was implanted.The patient was prescribed doses of dual antiplatelet drug therapy (dapt), post-procedure.Reportedly, the physician suspected the possibility of metal allergy due to the acute occlusion [thrombosis] which was proven by drug lymphocyte stimulation allergy test given to the patient.The patient was given direct oral anticoagulants to treat the allergy.On (b)(6) 2018, the abi level was normal and the patient was discharged.There was no adverse patient sequela reported and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7887135
Report Number2024168-2018-07262
Device Sequence Number11275169
Product Code NIO
UDI-Device Identifier08717648175732
UDI-Public08717648175732
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012530-100
Device Lot Number5120761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;